# SDR IPXA10658326

- Difficulty date: January 25, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC CABIN FLOOR SUPPORT STA 246 STIFFENER LBL 40" FOUND CRACKED.  MEC CABIN FLR SUPT AT STA 246 LBL 40" STIFFENER REPAIRED IAW SRM 53-10-51-2R4 FIG 201 REV 46.  ORG MATL IS BAC1490-2793-7075T62, CRACK LENGTH IS 1.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
